MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 OSSEOTI 4 HOLE SHELL 54MM F; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 OSSEOTI 4 HOLE SHELL 54MM F; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Codes Positioning Failure (1158); Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported the size 54 g7 osseoti shell was very loose.The implant was inserted in the patient and then removed.No additional information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was unable to be confirmed due to limited information received from the customer.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
G7 OSSEOTI 4 HOLE SHELL 54MM F
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key13952107
Report Number0001825034-2022-00764
Device Sequence Number20489722
Product Code LPH
UDI-Device Identifier00887868355899
UDI-Public(01)00887868355899(17)311016(10)65204777
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K140669
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number110010245
Device Lot Number65204777
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2022
Supplement Date Received by Manufacturer05/16/2022
Initial Report FDA Received Date03/30/2022
Supplement Report FDA Received Date05/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/18/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown